Currently there are "8 comments" on this Question:

  1. Rochell says:

    What can i do to prevent itching due to pain medication? In: Health Answer. If you are itching (particularly if it is accompanied by hives), you may be having an allergic reaction. Stop taking the medication immediately and talk to your doctor.

  2. Caroyln says:

    The reason you still have that tickle in the back of your throat, even though youve numbed it with magic mouthwash, is because its not really in your throat. Its in your head. The cough reflex is handled in the central nervous system.For something like this, youll want a central cough suppressant, like dextromethorphan or a narcotic of some sort. If I were you, Id give your doctor a call and describe the situation. Be sure to tell them how often youre coughing, and that its disturbing your sleep. They may have you take a prescription cough suppressant, such as Tussionex, or they may tell you to take Robitussin DM or something.I dont know all the cold medicines youre taking, so I cant really suggest anything based on the information youve provided in this question. You need to talk to your doctor before choosing something off the shelf in the pharmacy.

  3. Shannon says:

    If cataracts are caused by medicine, do the cataracts worsen? I’m 39 and the doc said and you stop the medicine I have cataracts starting. I can only guess that they were cau

  4. Lezlie says:

    to stop gasteric pain youshould do the following 1 dont eat any thing , drink warm drink like green tea or minntol 2 take any sedatives, try to go WC 3 if pain continue try to call a medicine it may be appendicities dr aaser More:http://wiki.answers.com/Q/What_medicine_is_recommended_to_stop_gastric_pain

  5. Cherilyn says:

    There are several methods you can use. Switching to a less addictive substitute (often used for painkillers), gradually reducing the dose each day or week (tapering off) or simply ceasing use altogether from one day to the next (going cold … More:http://wiki.answers.com/Q/How_do_you_stop_addiction_to_pain_medicine

  6. My says:

    Answers.com > Wiki Answers > Categories > Health > Sexual and Family Health > Sexually Transmitted Diseases > HIV and AIDS > What medicine can you used for your pussy to stop itching? More:http://wiki.answers.com/Q/What_medicine_can_you_used_for_your_pussy_to_stop_itching

  7. Drusilla says:

    You may not be able to take medicine that contains acetaminophen. products together can cause you to get too much acetaminophen which can Tell your doctor if the medicine seems to stop working as well in relieving your pain. nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools,

  8. Chae says:

    Genital herpes is a sexually transmitted infection usually caused by the herpes Your sores may sting for a minute, but the pain and itchiness should subside. Usually your doctor will advise you to start taking the medicine at the first sign of Detail:http://www.ehow.com/how_5149923_stop-herpes-itching.html

Comment on this Article:





Related Posts

How long does it take to notice symptoms of the most common sexually transmitted diseases?

(7 Comments)

How long does it take to find out you got chlamydia?

(8 Comments)

How long does it take to contract a sexually transmitted disease?

(8 Comments)

What is the medicine ilosone used for?

(7 Comments)

What type of medicine is azithromycin?

(7 Comments)

How long does it take to get sexually transmitted disease tests results?

(8 Comments)

How long does it take to get signs of an STD?

(8 Comments)

What does the medicine azithromycin used to treat?

(7 Comments)

What is the medicine azithromycin used for?

(8 Comments)

What helps relieve cramps besides medicine?

(7 Comments)